# SDR KCQA20220620

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N499CZ
- Make and model: Beech 99
- Aircraft serial: U81
- Aircraft time: 39,758 hours, 61,743 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Attach Fitting
- Part number: 501202011
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Part time: 39,758 hours, 61,743 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

LH MLG DRAG BRACE ATTACH FITTING PN 50-120201-1 CRACKED.  REMOVED AND REPLACED COMPLETE LH DRAG BRACE SUPPORT ASSEMBLY PN 50-120202-601.  WORK PERFORMED IAW SIRM 20-00-00 AND 20-50-00.
